Skip Navigation
Skip to contents
Results by Year

View Wide

Filter

ARTICLE TYPE

more+
SELECT FILTER
 
Close

PUBLICATION DATE

102 results
Display

Anesthetic Management for an Eye Surgery in a Patient with Stevens-Johnson Syndrome

Shin WJ, Park HJ, Lee CW, Park SH, Shon Y, Yeom JH

The Stevens-Johnson syndrome is a severe manifestation of erythema multiforme associated with multisystem involvement. It is extremely unusual for patients with this syndrome to present with indications for eye surgery....
CITED
export Copy
Close
SHARE
Twitter Facebook
Close
Urticaria Multiforme with Residual Pigmentation: Two Case Reports

Roh D, Kim WI, Yang MY, Lee WK, Kim TW, Park SM, Lee HJ, Kim GW, Kim HS, Kim BS, Kim MB, Ko HC

  • KMID: 2433642
  • Korean J Dermatol.
  • 2019 Jan;57(1):32-35.
Urticaria multiforme is a cutaneous condition observed in children. This self-limited condition is characterized by well-circumscribed, annular, and erythematous wheals, which spontaneously disappear within a few days. Patients commonly present...
CITED
export Copy
Close
SHARE
Twitter Facebook
Close
Three Cases of Autoimmune Progesterone Dermatitis

You HR, Yun SJ, Kim SJ, Lee SC, Won YH, Lee JB

Autoimmune progesterone dermatitis is a rare cyclic premenstrual reaction to progesterone produced during the luteal phase of the menstrual cycle. The clinical symptoms of autoimmune progesterone dermatitis overlap with other...
CITED
export Copy
Close
SHARE
Twitter Facebook
Close
Erythema Multiforme like Bullous Pemphigoid

Moon YS, Jeong DS, Jeong HB, Kim CY

  • KMID: 2373108
  • Korean J Dermatol.
  • 2017 Mar;55(3):212-213.
No abstract available.
CITED
export Copy
Close
SHARE
Twitter Facebook
Close
Mycoplasma pneumoniae-induced Rash and Mucositis

Park SM, Kim JM, Kim GW, Mun JH, Song M, Kim HS, Kim BS, Kim MB, Ko HC

  • KMID: 2373101
  • Korean J Dermatol.
  • 2017 Mar;55(3):186-190.
Mycoplasma pneumoniae (M. pneumoniae) is one of the most common causes of respiratory tract infections in pediatric and adult populations worldwide. M. pneumoniae is also associated with extrapulmonary complications, such...
CITED
export Copy
Close
SHARE
Twitter Facebook
Close
Efficacy of Antiviral Treatment for Herpes-associated Erythema Multiforme Accompanied by Cluster Headache

Chung HC, Lee WS

  • KMID: 2350784
  • Korean J Dermatol.
  • 2016 Aug;54(7):590-592.
No abstract available.
CITED
export Copy
Close
SHARE
Twitter Facebook
Close
Scrotal Erythema Associated with Sorafenib Therapy in a Patient with Hepatocellular Carcinoma

Ryu HR, Yun CH, Kim JH, Choi JS, Lee JR, Roh JY, Baek JO

  • KMID: 2350794
  • Korean J Dermatol.
  • 2016 Feb;54(2):136-140.
Sorafenib is an oral, multi-targeted tyrosine kinase inhibitor with anti-angiogenic and anti-proliferative activity. It is approved for the treatment of unresectable hepatocellular and advanced renal carcinomas. Cutaneous toxicity is relatively...
CITED
export Copy
Close
SHARE
Twitter Facebook
Close
A Case of Autoimmune Progesterone Dermatitis Presenting as Erythema Multiforme

Sung NH, Kim TH, Kim DH, Shin H, Lee AY, Lee SH

  • KMID: 2245849
  • Korean J Dermatol.
  • 2015 Sep;53(8):631-634.
Autoimmune progesterone dermatitis is a rare disorder involving hypersensitivity to progesterone. It is most frequently characterized by recurrent erythema multiforme, eczematous or urticarial eruptions during the luteal phase of the...
CITED
export Copy
Close
SHARE
Twitter Facebook
Close
Phenytoin Induced Erythema Multiforme after Cranial Radiation Therapy

Kazanci A, Tekkok IH

The prophylactic use of phenytoin during and after brain surgery and cranial irradiation is a common measure in brain tumor therapy. Phenytoin has been associated with variety of adverse skin...
CITED
export Copy
Close
SHARE
Twitter Facebook
Close
A Case of Drug Eruption Similar to Erythema Multiforme Induced by Sorafenib

Oh WJ, Ko EJ, Choi SY, Park KY, Li K, Kim BJ, Seo SJ, Kim MN, Hong CK

  • KMID: 2046265
  • Korean J Dermatol.
  • 2015 Aug;53(7):542-545.
Sorafenib is an oral multi-kinase inhibitor with effects on tumor cell proliferation and tumor angiogenesis. The drug is associated with a relatively high incidence of dermatologic adverse events. Frequently observed...
CITED
export Copy
Close
SHARE
Twitter Facebook
Close
Bupropion-Induced Erythema Multiforme

Evrensel A, Ceylan ME

No abstract available.
CITED
export Copy
Close
SHARE
Twitter Facebook
Close
Sorafenib Induces Delayed-Onset Cutaneous Hypersensitivity: A Case Series

Sohn KH, Oh SY, Lim KW, Kim MY, Lee SY, Kang HR

Sorafenib is an oral multikinase inhibitor with clinical activity against hepatocellular carcinoma (HCC) and renal cell carcinoma. Administration of sorafenib carries a variety of adverse cutaneous reactions. Common adverse effects...
CITED
export Copy
Close
SHARE
Twitter Facebook
Close
Herpes Labialis-Induced Erythema Multiforme along Blaschko's Lines

Sarma N, Chakraborty S

No abstract available.
CITED
export Copy
Close
SHARE
Twitter Facebook
Close
Meloxicam-induced Erythema Multiforme

Park HG, Kim JS

Erythema multiforme is an acute cutaneous reaction which manifests as macular patches and edematous papules commonly involving the hands, feet, forearm and mucous membranes. It is thought to be caused...
CITED
export Copy
Close
SHARE
Twitter Facebook
Close
Imatinib Mesylate-Induced Erythema Multiforme: Recurrence after Rechallenge with 200 mg/day Imatinib

Lee MK, Kwon WJ, Cho EB, Park EJ, Kim KH, Kim KJ

No abstract available.
CITED
export Copy
Close
SHARE
Twitter Facebook
Close
Erythema Multiforme-like Eruptions Caused by Accidental Exposure to Glufosinate Ammonium

Yoon SD, Lee KS, Cho JW

  • KMID: 1734193
  • Korean J Dermatol.
  • 2014 Nov;52(11):809-812.
Glufosinate ammonium herbicide is a nonselective herbicide used worldwide because it is less toxic than paraquat. Acute glufosinate ammonium intoxications manifest as injuries of the intestinal mucosa, abdominal pain, vomiting,...
CITED
export Copy
Close
SHARE
Twitter Facebook
Close
Three Cases of Erythema Multiforme Developed during Deflazacort Therapy in Children with Nephrotic Syndrome

Lee SJ, Kang BH, Cho MH

Erythema multiforme (EM) is an acute mucocutaneous disorder involving the skin, mouth, eyes, and genital organs. It is classified into EM minor and EM major according to the involvement of...
CITED
export Copy
Close
SHARE
Twitter Facebook
Close
Drug hypersensitivity in human immunodeficiency virus-infected patient: challenging diagnosis and management

Yunihastuti E, Widhani A, Karjadi TH

Human immunodeficiency virus (HIV)-infected patients present complex immunological alterations. Multiple drugs that usually prescribed for prevention or treatment of opportunistic infections and antiretroviral pose these patients a higher risk of...
CITED
export Copy
Close
SHARE
Twitter Facebook
Close
Paraneoplastic Pemphigus Associated with Hepatocellular Carcinoma

Jang MS, Lee KH, Han SH, Park JB, Lee JB, Suh KS

  • KMID: 2246425
  • Korean J Dermatol.
  • 2014 Jan;52(1):34-39.
PNP is a rare autoimmune mucocutaneous blistering disease associated with neoplasms, most frequently of the lymphoproliferative type. As PNP is clinically characterized by polymorphous mucosal lesions and cutaneous eruptions, it...
CITED
export Copy
Close
SHARE
Twitter Facebook
Close
A Case of Rowell Syndrome

Yoon NY, Kim BK, Ahn SK

  • KMID: 1427405
  • Korean J Dermatol.
  • 2013 Aug;51(8):616-619.
In 1963, Rowell et al. reported a new syndrome characterized by lupus erythematosus with erythema multiforme-like lesions and specific immunological abnormalities, termed Rowell syndrome. Herein, we report a case meeting...
CITED
export Copy
Close
SHARE
Twitter Facebook
Close

Go to Top

Copyright © 2021 by Korean Association of Medical Journal Editors. All rights reserved.     E-mail: koreamed@kamje.or.kr